Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a nurse practitioner, via a company representative, concerning a 16 year old female patient, who in April 2007, was vaccinated with a dose of Gardasil. Concomitant therapy included Menactra and Vaqta. The nurse practitioner stated that the patient "fainted after she received the Gardasil vaccination. " The "patient was given liquids to drink and something to eat, and she was fine." Additional information has been requested. This is in follow-up to report (s) previously submitted on 5/14/2007. Initial follow up information has been received. There was no illness at the time of vaccination. The nurse practioner stated that as the patient walked from the exam room at 8:35, she felt lightheaded, passed out and fell and hit her right occipital area. The NP stated that the patient had not eaten that morning, and was given juice and a banana. The patient left the office after about 10 minutes, and recovered on the same day, 10-Mar-2007. No further information is expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166